On Poincare recurrence in positive characteristic



Kristensen, Simon, Jassova, Alena, Lertchoosakul, Poj and Nair, Radhakrishnan
(2015) On Poincare recurrence in positive characteristic. Indagationes Mathematicae, 26 (2). 346 - 354.

[img] Text
PoincareRecurrenceIII.pdf - Unspecified
Access to this file is embargoed until Unspecified.

Download (244kB)

Abstract

Let P - 1 denote the set of primes minus . A classical theorem of A Sárkőzy says that any set of natural numbers of positive density contains a pair of elements whose difference belongs to P - 1. An ergodic approach to questions of this type was given by the fourth author, building on work of H. Furstenberg. In this paper we give a proof of the positive characteristic analogue of this result using the same approach.

Item Type: Article
Uncontrolled Keywords: Fields of formal power series, Positive characteristic, Invariant measures, Poincaré recurrence, Intersectivity
Subjects: ?? QA ??
Depositing User: Symplectic Admin
Date Deposited: 05 Aug 2015 08:23
Last Modified: 16 Oct 2021 11:11
DOI: 10.1016/j.indag.2014.11.003
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/2018959